MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL, INC. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/136/065
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: no information has been provided to date.Month and year; valid.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was no problem during the pre-use check, but after anesthesia introduction and intubation, a leak was confirmed.There was patient involved/no adverse event reported.
 
Additional Manufacturer Narrative
H3 and h6.Codes: updated.Device evaluation: received one (1) used product sample.Per visual inspection, as received a black marker outlining an anomaly on the tracheal tube was observed.In attempts to replicate clinical use the cuff was inflated using an icu medical provided syringe.The cuff was observed to inflate but quicky deflated.In attempt to identify the location of the leak, red dye was pushed through the inflation line.Fluid was observed to leak from the anomaly previously noted.In attempts to better visualize the anomaly, it was cut out.A piece of the tracheal tube was observed to be carved out at the inflation line lumen of the tracheal tube.The complaint of leakage can be confirmed due to the damage observed.The probable cause is unknown.A device history record review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
PORTEX ENDOTRACHEAL TUBES POLAR
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23025268
Report Number3012307300-2025-10539
Device Sequence Number15831292
Product Code BTR
UDI-Device Identifier15019315021305
UDI-Public(01)15019315021305(17)280901(10)4424554
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/136/065
Device Lot Number4424554
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown